Alert archive / New Jersey / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

July 13, 2014Middlesex County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 13, 2014, 3:51 PM EDT for Middlesex County, New Jersey. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2014, 3:51 PM EDT (19:51 UTC)
Expired
Jul 13, 2014, 4:15 PM EDT
In force
24 min
Issued by
NWS Philadelphia/Mount Holly

County Middlesex County, NJ

The radar

The Philadelphia radar (KDIX), 37 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2014-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2014-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
1279 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

092 
WWUS81 KPHI 131951
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT SUN JUL 13 2014

NJZ012-013-132015-
MIDDLESEX NJ-WESTERN MONMOUTH NJ-
351 PM EDT SUN JUL 13 2014

...SHOWERS WITH STRONG WIND GUSTS AND INTENSE RAIN WILL AFFECT 
CENTRAL MONMOUTH AND SOUTH CENTRAL MIDDLESEX COUNTIES...

AT 347 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
HIGHTSTOWN TO ROOSEVELT...MOVING NORTHEAST AT 20 MPH.

THESE MAY GROW INTO THUNDERSTORMS SHORTLY. 

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS. 

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS. 

THESE SHOWERS WILL BE NEAR CONCORDIA AROUND 355 PM...JAMESBURG AROUND
400 PM...MANALAPAN AROUND 405 PM...ENGLISHTOWN AROUND 410 PM AND
YORKETOWN AROUND 415 PM.

LAT...LON 4028 7424 4021 7450 4023 7451 4024 7448
      4027 7448 4028 7451 4029 7451 4040 7438
      4034 7429

$$

FORECASTER:  DRAG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 13, 10:56 AM EDT, 4 hours 55 minutes earlier.

Area forecast discussion, Jul 13, 10:56 AM EDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1056 AM EDT SUN JUL 13 2014

.SYNOPSIS...
A WEAK WARM FRONT WILL LIFT NORTH OF OUR AREA TODAY. A COLD FRONT
WILL SLOWLY MOVE INTO A PORTION OF OUR AREA LATER MONDAY, THEN A
SECOND COLD FRONT MOVES THROUGH TUESDAY AFTERNOON INTO WEDNESDAY.
THE FRONT SHOULD MOVE FARTHER OFFSHORE DURING WEDNESDAY AND
THURSDAY. HIGH PRESSURE WILL THEN BUILD INTO OUR REGION THURSDAY
AND FRIDAY, THEN GRADUALLY SHIFT EASTWARD THROUGH SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ONE BATCH OF SHOWERS THAT CROSSED THRU NJ AND ERN PA WILL MOVE
OFFSHORE SHORTLY OVER MONMOUTH AND OCEAN COUNTIES. THERE APPEARS
TO BE A BREAK IN THE PCPN FOR THE EARLY AFTERNOON BEFORE MORE
SHOWERS AND SCT TSTMS WILL FORM/MOVE IN FOR THE AFTERNOON.
PWATS INCREASING TODAY WILL LEAD TO SOME DOWNPOURS ACROSS THE
NORTH/WEST AREAS. HIGHER CAPES ARE EXPECTED WHERE THE BREAKS ARE
PRESENTLY OCCRG SOUTH/WEST. POPS FCST SHOWS A INCREASING TREND
THRU THE DAY. SPC KEEPS THE DAY1 SVR TO OUR WEST TODAY/TONIGHT.

WE HAVE CONTINUED WITH THE EARLIER TEMP FCST WHICH FAVORED THE
HIGH END OF THE TEMPERATURE GUIDANCE...MUCH OF OUR REGION INTO
THE 85 TO 90 DEGREE RANGE. READINGS MAY PEAK IN THE UPPER 70S IN
THE ELEVATED TERRAIN OF THE POCONOS.

A SOUTH TO SOUTHWEST SURFACE WIND IS EXPECTED TO INCREASE TO 10
TO 15 MPH FOR LATE THIS MORNING AND THIS AFTERNOON. GUSTS OF 20 TO
25 MPH ARE POSSIBLE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
CONVECTION IS EXPECTED TO BE ONGOING IN OUR REGION THIS EVENING.
THE 4 KM WRF-NMM SUGGESTS THAT THE LINE OF THUNDERSTORMS FROM THE
NORTHWEST WILL BE ALONG THE INTERSTATE 95 CORRIDOR IN THE 7 TO 9
O'CLOCK TIME FRAME. THE CONVECTION SHOULD MOVE TO OUR EAST AND
WEAKEN LATE THIS EVENING WITH PERHAPS SOME LINGERING SHOWERS AND
ISOLATED THUNDER OVERNIGHT. PATCHY FOG IS POSSIBLE, ESPECIALLY AT
THOSE LOCATIONS THAT RECEIVE A FAIR AMOUNT OF RAINFALL.

IT WILL REMAIN QUITE HUMID TONIGHT WITH A LIGHT SOUTH TO
SOUTHWEST WIND. TEMPERATURES SHOULD NOT FALL BELOW THE LOWER AND
MIDDLE 70S AT MOST SPOTS.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
THE OVERALL SYNOPTIC SETUP IS COMPRISED OF A POTENT UPPER-LEVEL
LOW THAT SWINGS ACROSS THE MIDWEST AND GREAT LAKES MONDAY, THEN
GRADUALLY SHIFTS EAST AND NORTHEASTWARD TUESDAY AND WEDNESDAY.
THIS TROUGH IS THEN FORECAST TO GRADUALLY LIFT OUT THURSDAY AND
FRIDAY WITH THE FLOW TRENDING MORE ZONAL THEREAFTER. OVERALL, IT
APPEARS THE DIFFERENCES IN THE MODEL GUIDANCE ARE FADING WITH
BETTER CONSENSUS NOW REGARDING THE TUESDAY COLD FRONT. THERE
REMAINS THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS MONDAY
AND TUESDAY GIVEN A FAVORABLE SYNOPTIC SETUP, HOWEVER THE DETAILS
CARRY MORE UNCERTAINTY. WE USED A MODEL BLEND FOR MONDAY INTO
WEDNESDAY, THEN MOSTLY BLENDED THE 00Z WPC GUIDANCE INTO
CONTINUITY THEREAFTER.

FOR MONDAY AND TUESDAY...A POTENT UPPER-LEVEL LOW IS FORECAST TO
SWING ACROSS THE GREAT LAKES REGION AND THEN TOWARD THE NORTHEAST
DURING THIS TIME FRAME. THIS WILL DRIVE TWO COLD FRONTS INTO OUR
AREA, THE FIRST ONE APPROACHES LATER MONDAY WHICH MAY WEAKEN OR
DISSIPATE AS THE MAIN COLD FRONT ARRIVES TUESDAY. THE PRESENCE OF
STRENGTHENING CYCLONIC FLOW IN COMBINATION WITH AN INCREASINGLY
UNSTABLE AIR MASS WILL INITIATE SHOWERS AND THUNDERSTORMS. THIS
SHOULD ALSO BE TIED TO A LEE SIDE TROUGH MONDAY OR RESIDUAL
BOUNDARIES FROM EARLIER CONVECTION. THE EXTENT OF DEBRIS
CLOUDINESS FROM PREVIOUS DAY CONVECTION IS UNCERTAIN, HOWEVER IF
CLOUDS LINGER LATER INTO THE DAY THAN CURRENTLY ANTICIPATED THE
FORECAST HIGH TEMPERATURES MAY BE COOLER THAN CURRENTLY INDICATED.
GIVEN THE STRONGER SOUTHWESTERLY FLOW THOUGH, WE ASSUME SUFFICIENT
BREAKS IN THE CLOUD COVER OCCURS AND THIS WILL LEAD TO MODERATE TO
STRONG INSTABILITY. THE CONVECTION WOULD TEND TO DEVELOP ALONG A
LEE SIDE TROUGH DURING MONDAY AFTERNOON WITH SOME POSSIBLE
INTERSECTING WITH AN INITIAL COLD FRONT. AS STRONGER SOUTHWESTERLY
WINDS ALOFT SPREAD EASTWARD AHEAD OF THE TROUGH, THE DEEP-LAYER
SHEAR WILL INCREASE OVER THE AREA. THE GREATEST SHEAR IS FORECAST
TO BE NORTHWEST OF THE INTERSTATE 95 CORRIDOR. AS A RESULT, THERE
REMAINS THE POTENTIAL FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON
AND EVENING GIVEN THE FORECAST ENVIRONMENT.

BASED ON THE FORECAST SOUNDINGS AND SHEAR PROFILES, IT APPEARS
THAT MULTICELLS AND LINE SEGMENTS WILL BE THE MAIN STORM MODE.
THIS MAY INCLUDE BOWING STRUCTURES, AND THEREFORE DAMAGING WINDS
SHOULD BE THE MAIN THREAT. THE PW VALUES ARE FORECAST TO INCREASE
TO AROUND 2 INCHES MONDAY INTO TUESDAY, WHICH WILL ALLOW FOR AREAS
OF TORRENTIAL DOWNPOURS TO OCCUR WITH THE RISK OF SOME FLOODING.
THIS COULD ALSO INCREASE THE THREAT FOR WATER LOADED DOWNDRAFTS,
AND IF ENOUGH INSTABILITY IS REALIZED EVEN COLD POOL DEVELOPMENT.
THIS MAY RELOAD ON TUESDAY, HOWEVER CONVECTION DURING THIS DAY
WILL DEPEND ON THE TIMING OF THE ACTUAL COLD FRONT AND ALSO HOW
WORKED OVER THE AIR MASS IS AND HOW IT RECOVERS. WE WILL MAINTAIN A
MENTION IN THE HAZARDOUS WEATHER OUTLOOK FOR THESE HAZARDS, AND
ALSO ADDED GUSTY WINDS AND HEAVY RAIN TO THE FORECAST FOR MONDAY.
AT LEAST SOME SHOWERS AND THUNDERSTORMS LOOK TO MAINTAIN
THEMSELVES TUESDAY NIGHT GIVEN PLENTY OF FORCING.

FOR WEDNESDAY...THE COLD FRONT SHOULD BE EASING FARTHER TO OUR
SOUTH AND EAST, WITH DRYING ARRIVING FROM THE NORTHWEST. HOWEVER,
SHORT WAVE ENERGY ROTATING AROUND THE BASE OF THE STRONG TROUGH
COULD ALLOW A WEAK SURFACE LOW TO DEVELOP ALONG THE FRONT AS IT
SHIFTS EASTWARD. THIS WOULD SLOW ITS FORWARD MOTION DOWN SOME
WEDNESDAY AND ALSO HANG BACK SHOWERS/THUNDER ESPECIALLY FOR OUR
EASTERN ZONES. THEREFORE SOME POPS WERE MAINTAINED WEDNESDAY /BUT
DECREASE THROUGH THE DAY/, WITH THE HIGHEST ACROSS THE EASTERN
AREAS. A DECENT AMOUNT OF CLOUDS MAY ALSO LINGER AS THE FLOW
REMAINS SOUTHWESTERLY ON THE EAST SIDE OF THE TROUGH AND THE AIR
ALOFT IS COOLER. OVERALL, A COOLER AND LESS HUMID AIR MASS FOLLOWS
THE FRONT.

FOR THURSDAY THROUGH SATURDAY...THE PRONOUNCED UPPER-LEVEL TROUGH
IS FORECAST TO GRADUALLY LIFT NORTHWARD AWAY FROM OUR AREA DURING
THURSDAY AND FRIDAY, ALLOWING SURFACE HIGH PRESSURE TO BUILD IN.
WE WILL STILL BE WITHIN THE CYCLONIC FLOW THURSDAY AS THE TROUGH
AXIS MOVES THROUGH, AND THERE COULD BE A FEW INSTABILITY SHOWERS.
FOR NOW, WE CONTINUED WITH A DRY FORECAST. THE FLOW THEN TRIES TO
TURN MORE ZONAL WITH EVEN SOME RIDGING ARRIVING. THIS SHOULD ALLOW
SURFACE HIGH PRESSURE OVER OUR AREA INITIALLY TO SHIFT EASTWARD
DURING FRIDAY. SOME RETURN FLOW HOWEVER SHOULD GET WAA GOING NEAR
THE OHIO VALLEY AND A LINGERING BOUNDARY MAY TRY AND WORK
NORTHWARD SATURDAY. THIS COULD BE A FOCUS FOR SOME CONVECTION.
THEREFORE, SOME LOW POPS WERE CARRIED FOR FRIDAY NIGHT AND
SATURDAY.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

CONDITIONS HAVE BEEN SLOW TO IMPROVE ACROSS THE AREA THIS
MORNING...BUT THE TREND TOWARD HIGHER CIGS HAS BEGUN AND SATELLITE
PICS ARE SHOWING MORE BREAKS ACROSS THE DELMARVA AND NEAR PHL
ATTM. I DO EXPECT THAT THESE AREAS WILL FINN-IN AGAIN WITH DAYTIME
HEATING...BUT MOSTLY VFR CIGS EXPECTED.

SCATTERED THUNDERSTORMS MAY DEVELOP IN EASTERN PENNSYLVANIA AND
NORTHERN NEW JERSEY DURING THE AFTERNOON. THERE IS THE POTENTIAL
THAT A LINE OF THUNDERSTORMS FROM THE NORTHWEST WILL MOVE THROUGH
OUR REGION DURING THE LATE AFTERNOON AND EVENING HOURS. WE HAVE
MENTIONED A TWO HOUR WINDOW WITH THUNDERSTORMS IN OUR TAFS TO
INDICATE THE MOST LIKELY TIME FRAME FOR THEIR OCCURRENCE.

LINGERING CLOUDS AND SHOWERS ARE ANTICIPATED FOR TONIGHT, ALONG
WITH PATCHY FOG.

A SOUTH TO SOUTHWEST WIND IS EXPECTED TO INCREASE TO 10 TO 15
KNOTS FOR LATE THIS MORNING AND THIS AFTERNOON. WIND GUSTS OF 20
TO 25 KNOTS ARE POSSIBLE. WIND SPEEDS ARE EXPECTED TO DIMINISH
INTO THE 5 TO 10 KNOT RANGE FOR TONIGHT.

OUTLOOK...
MONDAY AND TUESDAY...SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH
TIMES OF MVFR/IFR CONDITIONS. SOUTHWESTERLY WINDS 10-15 KNOTS
AHEAD OF A COLD FRONT, HOWEVER DECREASING SOME AT NIGHT. THE WINDS
SHOULD TURN MORE WEST/NORTHWEST LATER TUESDAY.

WEDNESDAY AND THURSDAY...OVERALL VFR. A CEILING MAY LINGER THOUGH
WEDNESDAY MORNING WITH SOME SHOWERS ESPECIALLY CLOSER TO THE
COAST. NORTHWESTERLY WINDS GENERALLY 10 KNOTS OR LESS.

&&

.MARINE...
AN INCREASING SOUTHERLY FLOW IS EXPECTED FOR TODAY AND TONIGHT.
AS A RESULT, WE WILL MAINTAIN THE SMALL CRAFT ADVISORY ON OUR
OCEAN WATERS FROM NOON TODAY UNTIL 600 AM MONDAY. WIND CONDITIONS
ARE ANTICIPATED TO BE JUST BELOW THE SMALL CRAFT ADVISORY
CRITERION ON DELAWARE BAY.

OUTLOOK...
MONDAY AND TUESDAY...A SOUTHERLY WIND WILL CONTINUE AHEAD OF A
COLD FRONT, AND SOME INCREASE IS FORECAST AGAIN MONDAY AFTERNOON
AND EVENING. THIS MAY BE CLOSE TO ADVISORY LEVEL GUSTS, HOWEVER IT
APPEARS TO BE MARGINAL ATTM. IN ADDITION, THE CONTINUED SOUTHERLY
FLOW WILL BUILD THE SEAS BUT AGAIN THIS APPEARS TO BE MARGINAL
ATTM. WE WOULD LIKE TO SEE HOW THE WINDS AND SEAS DEVELOP AND
REACT THROUGH TODAY AND TONIGHT, THEREFORE WE HELD OFF ON
EXTENDING THE SMALL CRAFT ADVISORY. A COLD FRONT MOVES THROUGH
LATER TUESDAY WITH A WIND SHIFT TO THE WEST AND NORTHWEST. THE
CONDITIONS SHOULD THEN BE BELOW ADVISORY CRITERIA.

WEDNESDAY AND THURSDAY...A COLD FRONT WILL SETTLE FARTHER TO OUR
SOUTH AND EAST. THIS WILL ALLOW A NORTHWESTERLY FLOW TO OCCUR
DURING MUCH OF THIS TIME, HOWEVER WINDS AND SEAS ARE ANTICIPATED
TO BE BELOW ADVISORY CRITERIA.

&&

.HYDROLOGY...
A MOISTURE LADEN AIR MASS IS FORECAST TO BE IN PLACE MONDAY AND
TUESDAY AHEAD OF A COLD FRONT. THIS IS CHARACTERIZED BY PW VALUES
AROUND 2.00 INCHES. THE PRESENCE OF A LEE SIDE TROUGH MONDAY MAY
HELP FOCUS HEAVY RAIN PRODUCING CONVECTION ALONG AND NORTHWEST OF
INTERSTATE 95 CORRIDOR, POTENTIALLY RESULTING IN AN INCREASED
FLASH FLOOD THREAT. THE FLOW IS FORECAST TO INCREASE THEREFORE THE
STORM MOTIONS SHOULD BE DECENT, HOWEVER CONVECTION SHOULD BE
EFFICIENT RAINFALL PRODUCERS. THERE ARE AREAS PARTICULARLY IN
PORTIONS OF SOUTHEASTERN AND NORTHEASTERN PENNSYLVANIA AND ALSO
NORTHERN NEW JERSEY WHERE THE 1-HOUR FLASH FLOOD GUIDANCE IS 1.50
INCHES OR LESS. THE HIGHLY URBAN AREAS ALONG THE INTERSTATE 95
CORRIDOR ARE ALSO VULNERABLE TO QUICK RUNOFF DURING TORRENTIAL
DOWNPOURS. THE UNCERTAINTY REVOLVES AROUND WHERE THE AXIS OF
HEAVIER RAIN OCCURS AS THERE IS SOME MODEL SPREAD, AND ALSO THE
ORGANIZATION OF THE CONVECTION. THEREFORE, NO FLASH FLOOD WATCH
ATTM FOR MONDAY BUT WILL MAINTAIN A MENTION IN THE HAZARDOUS
WEATHER OUTLOOK. THIS WILL BE REVISITED LATER TODAY.

&&

.TIDES/COASTAL FLOODING...
THE HIGH ASTRONOMICAL TIDES ASSOCIATED WITH THE FULL MOON MAY
RESULT IN ISOLATED TIDAL FLOODING ALONG THE NEW JERSEY AND
DELAWARE OCEANFRONT AND ON DELAWARE BAY FROM THIS EVENING INTO
TONIGHT. HOWEVER, WATER LEVELS SHOULD NOT WARRANT A COASTAL FLOOD
ADVISORY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ450>455.

&&

SYNOPSIS...GORSE
NEAR TERM...IOVINO/PO
SHORT TERM...IOVINO
LONG TERM...GORSE
AVIATION...GORSE/IOVINO/PO
MARINE...GORSE/IOVINO
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 13, 4:04 AM EDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 AM EDT SUN JUL 13 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-140815-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
404 AM EDT SUN JUL 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SOME THUNDERSTORMS MONDAY COULD PRODUCE LOCALLY DAMAGING WINDS
AND HAIL. THIS COULD ALSO BE A THREAT ON TUESDAY. IN ADDITION,
TORRENTIAL DOWNPOURS SHOULD OCCUR AND IF STORMS MOVE OVER THE SAME
AREA FLASH FLOODING COULD RESULT. OTHERWISE, SOME FLOODING OF POOR
DRAINAGE AREAS IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-140815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
404 AM EDT SUN JUL 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SOME THUNDERSTORMS MONDAY AFTERNOON AND EVENING AND POTENTIALLY
AGAIN ON TUESDAY COULD PRODUCE GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 13, 3:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT SUN JUL 13 2014

NJZ012-013-132015-
MIDDLESEX NJ-WESTERN MONMOUTH NJ-
351 PM EDT SUN JUL 13 2014

...SHOWERS WITH STRONG WIND GUSTS AND INTENSE RAIN WILL AFFECT
CENTRAL MONMOUTH AND SOUTH CENTRAL MIDDLESEX COUNTIES...

AT 347 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
HIGHTSTOWN TO ROOSEVELT...MOVING NORTHEAST AT 20 MPH.

THESE MAY GROW INTO THUNDERSTORMS SHORTLY.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.

THESE SHOWERS WILL BE NEAR CONCORDIA AROUND 355 PM...JAMESBURG AROUND
400 PM...MANALAPAN AROUND 405 PM...ENGLISHTOWN AROUND 410 PM AND
YORKETOWN AROUND 415 PM.

LAT...LON 4028 7424 4021 7450 4023 7451 4024 7448
      4027 7448 4028 7451 4029 7451 4040 7438
      4034 7429

FORECASTER:  DRAG

Nearby

Special Weather Statements in New Jersey, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.